Hi, I am new to the community and this website. I am searching for answers regarding weight gain from depakote. I take Lamictal as well, but from what I have been told the depakote is the culprit. I want to know if it is possible to lose weight on this damn medication. I have read that it slows your metabolism down and that worries me. I have gained 15 lbs. I am not huge but I feel bad about myself. It is really starting a depressive cycle for me. Has anyone experienced this and were you able to lose the weight?
Posts You May Be Interested In
So one of my classmates texted me tonight asking for another classmates number. He needed help with his workbook. Now, he texted me knowing full well I have the highest gpa in that class and he had my number obviously. Why wouldn't he just ask me for help? In fact the girl whose number he wanted was asking ME for help in class!! does he think I am too snotty or stuck up? I am reading into this...
Can We Believe the Bible?by Max LucadoCan we believe the Bible? How can we know it is anything more than a collection of sayings and stories? Can we truly believe that the Bible is the Word of God?There are many reasons I believe in the Bible. Here are a few:Composition. It was composed over sixteen centuries by forty authors with one central theme. Written by soldiers, shepherds, scholars, and...